# SDR 97ZZZX5176

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Cracked
- Location: Retain Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION AND A CRACK WAS FOUND IN THE RETENTION THREADS.  SUBMITTER STATED PROPER COMPLIANCE TIMES ADHERED TO COULD HAVE LESSENED THE SEVERITY OF THE SITUATION.
